# SDR 2003UALA00368

- Difficulty date: April 9, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 30,711 hours, 6,245 cycles
- Engine: Pwa PW4077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Deteriorated
- Location: Rt Wing
- Part time: 30,715 hours, 6,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARING FROM RIGHT WING.  SMOKE WAS ACTUALLY ONE END OF A RUBBER SEAL THAT HAD BECOME DISLODGED AND WAS FLUTTERING AT 500 MPH.  DISLODGED PART OF THE SEAL END WAS CUT AND SURFACE REPAIRED.
